# SDR QMLA2014061914075

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 663 hours, 2,385 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 0292950090
- Part serial: 673
- Condition: Faulty
- Location: Engine
- Part time: 663 hours, 2,385 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTED BASE FOR A SCENE FLIGHT AT 16:06.  LANDED ON SCENE AT 16:35.  AFTER AN EXTENDED RUN TIME ON THE GND SHUT DOWN THE ENG TO SAVE MY FUEL FOR THE MISSION.  AFTER LOADING THE PATIENT IN THE ACFT THE ENG FAILED TO RESTART.  IT REACHED 210 RPM & ACTED AS IF IT WAS A HUNG START.  START ABORTED & ACFT CALLED & NOTIFIED MECHANICS.  MX FOUND THE FUEL VLV TO BE FAULTY.  THE PART WAS REPLACED & THIS ACFT RETURNED TO SERVICE WITH NO FURTHER DEFECTS NOTED.
